# SDR DHL2005748750

- Difficulty date: September 8, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING I/B AFT FLAP HAS DENT ON UPPER SURFACE I/B END.  CUT OUT DENTED AREA ON LT IMB AFT FLAP APPROX 2" DIA FAB FILLER APPROX 2" DIA AND DOUBLER APPROX 5" DIA FROM .012 2024 T3 PO NR 900534 BONDED FILLER AND DOUBLER CURED CLEANED PRIMED AND EALED IAW B727 SRM 51-40-20-FIG 1.
